# SDR AALA20110516MIA02

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 60,776 hours, 21,092 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LOSS OF LEFT HYDRAULIC QUANTITY.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR OUTBOARD STEERING VALVE HOSE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
